Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Pseudo-differential operators
and maximal regularity results
for non-autonomous parabolic equations

Authors: Matthias Hieber and Sylvie Monniaux
Journal: Proc. Amer. Math. Soc. 128 (2000), 1047-1053
MSC (1991): Primary 35K22, 35S05, 47D06
Published electronically: July 28, 1999
MathSciNet review: 1641630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that a pseudo-differential operator associated to a symbol $a\in L^{\infty}(\mathbb{R}\times\mathbb{R},\mathcal{L}(H)) $ ($H$ being a Hilbert space) which admits a holomorphic extension to a suitable sector of $\mathbb{C}$ acts as a bounded operator on $L^{2}(\mathbb{R},H)$. By showing that maximal $L^{p}$-regularity for the non-autonomous parabolic equation $u'(t) + A(t)u(t) = f(t), u(0)=0$ is independent of $p\in (1,\infty)$, we obtain as a consequence a maximal $L^{p}([0,T],H)$-regularity result for solutions of the above equation.

References [Enhancements On Off] (What's this?)

  • 1. Paolo Acquistapace and Brunello Terreni, A unified approach to abstract linear nonautonomous parabolic equations, Rend. Sem. Mat. Univ. Padova 78 (1987), 47–107. MR 934508
  • 2. Herbert Amann, Linear and quasilinear parabolic problems. Vol. I, Monographs in Mathematics, vol. 89, Birkhäuser Boston, Inc., Boston, MA, 1995. Abstract linear theory. MR 1345385
  • 3. Herbert Amann, Operator-valued Fourier multipliers, vector-valued Besov spaces, and applications, Math. Nachr. 186 (1997), 5–56. MR 1461211,
  • 4. Thierry Coulhon and Damien Lamberton, Régularité 𝐿^{𝑝} pour les équations d’évolution, Séminaire d’Analyse Fonctionelle 1984/1985, Publ. Math. Univ. Paris VII, vol. 26, Univ. Paris VII, Paris, 1986, pp. 155–165 (French). MR 941819
  • 5. DE SIMON, L.: Un applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratta del primo ordine. Rend. Sem. Mat. Univ. Padova, 34 (1964), 547-558.
  • 6. HIEBER, M., MONNIAUX, S.: Heat-Kernels and Maximal $L^{p}-L^{q}$- Estimates: The Non-Autonomous Case. Preprint, 1998.
  • 7. Matthias Hieber and Jan Prüss, Heat kernels and maximal 𝐿^{𝑝}-𝐿^{𝑞} estimates for parabolic evolution equations, Comm. Partial Differential Equations 22 (1997), no. 9-10, 1647–1669. MR 1469585,
  • 8. Alessandra Lunardi, Analytic semigroups and optimal regularity in parabolic problems, Progress in Nonlinear Differential Equations and their Applications, vol. 16, Birkhäuser Verlag, Basel, 1995. MR 1329547
  • 9. MONNIAUX, S., RHANDI, A.: Semigroup methodes to solve non-autonomous evolution equations. Semigroup Forum, to appear.
  • 10. Jan Prüss, Evolutionary integral equations and applications, Monographs in Mathematics, vol. 87, Birkhäuser Verlag, Basel, 1993. MR 1238939
  • 11. José L. Rubio de Francia, Francisco J. Ruiz, and José L. Torrea, Calderón-Zygmund theory for operator-valued kernels, Adv. in Math. 62 (1986), no. 1, 7–48. MR 859252,
  • 12. Elias M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton University Press, Princeton, NJ, 1993. With the assistance of Timothy S. Murphy; Monographs in Harmonic Analysis, III. MR 1232192
  • 13. Atsushi Yagi, Parabolic evolution equations in which the coefficients are the generators of infinitely differentiable semigroups. II, Funkcial. Ekvac. 33 (1990), no. 1, 139–150. MR 1065472

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35K22, 35S05, 47D06

Retrieve articles in all journals with MSC (1991): 35K22, 35S05, 47D06

Additional Information

Matthias Hieber
Affiliation: Mathematisches Institut I, Englerstr. 2, Universität Karlsruhe, D-76128 Karlsruhe, Germany

Sylvie Monniaux
Affiliation: Abteilung Mathematik V, Universität Ulm, D-89069 Ulm, Germany
Address at time of publication: Laboratoire de Mathématiques Fondamentales et Appliquées, Centre de Saint-Jérôme, Case Cour A, Avenue Escadrille Normandie-Niemen, 13397 Marseille Cédex 20, France

Received by editor(s): May 18, 1998
Published electronically: July 28, 1999
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society